# SDR DLL15962390

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS WERE DISCOVERED TO REMAIN ON FOR AN INSUFFICIANT AMOUNT OF TIME DURING A TEST OF EMERGENCY LIGHTING SYSTEM.  TEST WAS REQUIRED AS A LAYOVER CHECK ITEM.  THE EMERGENCY LIGHT POWER SUPPLY AT THE R1 CABIN ENTRANCE DOOR WAS REPLACED AND THE SYSTEM THEN OPERATED NORMALLY.
